# SDR UHLA2013121200680

- Difficulty date: December 12, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 11,319 hours, 8,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FWD FLOOR SUPPORT FRAMES 12-14.  R & R RT FWD FLOOR SUPPORT.
